# SDR TRAX200701162

- Difficulty date: August 11, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 30,111 hours, 33,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 2 INTERCOSTALS CRACKED FWD & AFT OF BOTTOM ROLLER.  PAX DOOR 2 INTERCOSTALS REPLACED FWD AND AFT OF BOTTOM ROLLER IAW SRM 51-25-01 AND 51-25-04, FABRICATION OF 2 INTERCOSTALS COVER ON W/C 2000-158 REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP663 AND FAR 43 APPENDIX A.  REPAIR ACCOMPLISHED IAW SRM 51-25-01 AND 51-25-04.  SUPPLEMENTAL - SDR CLOSED 08/22/07.
